Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


On the geometry and dynamics of diffeomorphisms of surfaces

Author: William P. Thurston
Journal: Bull. Amer. Math. Soc. 19 (1988), 417-431
MSC (1985): Primary 58F15
MathSciNet review: 956596
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Jakob Nielsen, Surface transformation classes of algebraically finite type, Danske Vid. Selsk. Math.-Phys. Medd. 21 (1944), no. 2, 89. MR 0015791 (7,469c)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F15

Retrieve articles in all journals with MSC (1985): 58F15

Additional Information

PII: S 0273-0979(1988)15685-6

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia